Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Foaming in nose overdose

Premium Questions

doctor1 MD

Hello My 3.5 year old son had a runny nose around 2 weeks ago. I gave him lorinase for night for 5 ... looks fine but I'm worry he will have...

doctor1 MD

What is the solution Female, 28 Please I need a help as I had overdose Hyaluronidase and this has ... to dissolve the filler in my...

doctor1 MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably...

doctor1 MD

active charcoal through her nose (approx. 2 hours agter the incident) . All over my dougther was well ...

doctor1 MD

My son is on adderall and takes 10mg every morning. This morning he got up and took 3 pills equalling 30 mg on his own. What should I do?

Public Forum Discussions

doctor1 MD

I am trying to find out if my brother suffered when he died. He died of an overdose Jan. 1 this year, and was found with blood and...

doctor1 MD

for a long time. I don t know anything about him. He had foam coming out of his mouth, his nose and hands ... in the last couple of...

doctor1 MD

We erroneously used Fenistil drops-by mistake in nose for 2 times 6 month baby. Just we realizes it will give in mouth.we got fear. Is it...

doctor1 MD

afraid she overdosed. No optopsy was done they said heart attck was the cause. She had stuff coming from her mouth and nose when she...

doctor1 MD

I used a nasal spray by the name of Afrin. But I think I accidentally put more than the recommended drops. Reccomended was 2 per nostril and I...

Mobile Questions and Answers

doctor1 MD

Overdose of which drug?

doctor1 MD

nothing will happen. from nose it comes to throat, there by digestive system.

doctor1 MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken...